# SDR SWIA971395

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TWO MINUTES INTO FLIGHT, RIGHT AND LEFT OUTBOARD WING DEICE INOP AND LIGHTS ILLUMINATED.  TRIED DIFFERENT TIMERS 2 HEAVY VS LITE, LIGHTS STILL ILLUMINATED.  RETURNED TO FAT.  BOTH DEICE SYSTEM REGULATORS WERE REPLACED, OPS CKS GOOD.
